# SDR 2020F00345

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: General aviation
- Aircraft: N700U
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 58,610 hours, 34,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Out Of Alignment
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIRCRAFT 700 R1 DOOR SLIDE RAFT SCHEDULED SLIDE REPLACEMENT PER J/C 26L00025011. DURING REPLACEMENT , THE SLIDES BOTTLE RESERVOIR SAFETY PIN HOLE WAS MISS-ALIGNED AND NO HOLE WAS VISIBLE FOR THE SAFETY PIN TO BE INSTALLED. CONTACTED LEAD AND MANAGER AND WAS DECIDED THAT SO MUCH TENSION WAS ON THE DEPLOY CABLE THAT ANY MOVEMENT OF VALVE TO ALIGN THE SAFETY PIN WOULD CAUSE A DEPLOYMENT OF THE SLIDE. SLIDE DEPLOYED AS FEARED AND HAD TO BE DEFLATED BY EMERGENCY MEANS TO PREVENT DAMAGE TO AIRCRAFT AND PERSONNEL.
